# SDR FDEA201409072502

- Difficulty date: September 7, 2014
- Submitted: September 8, 2014
- Operation: Air carrier
- Aircraft: N317FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46835
- Aircraft time: 93,004 hours, 26,497 cycles
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Part number: 766972
- Part serial: 0086
- Condition: Failed
- Location: Nr 3
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

APPROX 1 MIN AFTER TAKEOFF, RUNWAY 36R, GEN 3 OFF.  ALERT SHORTLY AFTER THAT GEN 1 OFF.  ALERT ACCOMPLISHED GEN 3 DISCONNECTED AFTER GEN 3 FAIL ALERT, 10 SEC AFTER 1ST ALERT.  GEN 1 RESET ONCE, BUT SUBSEQUENTLY FAILED AGAIN.  GEN 1 DISCONNECT IAW QRH.  FINALLY RECEIVED TR 1 FAULT FAIL ALERT.  QRH FOLLOWED, RETURNED TO EMER LANDING RWY 36C.  R & R THE NR 1 & 3 ENG GCU'S IAW AMM CHPT 2 4-21-02-2.  RAN BOTH ENGS IAW JRH, VOLTS & FREQS WERE SAT, ALSO EPCU RTS WAS SAT.  PERFORMED DC TIE TRANSFORMER 1 RECTIFIER TEST IAW AMM CHPT 2 4-30-00-5.  ALL TEST WAS SAT.  ACFT OK FOR SERVICE.
